# SDR ASAA12511250

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 19,489 hours, 5,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10624
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 13,615 hours, 4,365 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER CATION RECALL AND RESETS.  FOUND NR 1 TCV FAULT ON BITE TEST.  REMOVED AND INSTALLED TRIM MODULATING VALVE PER AMM 21 51 10 400 801.  BITE TEST AND LEAK CHECK GOOD PER AMM 21 51 10 400 801.
